# SDR SWAA2016020248579

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 44,667 hours, 30,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER SIGN LIGHT CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
